# SDR AALA202504017850

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,250 hours, 18,741 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARKS ALONG THE RIGHT WING FIXED LEADING EDGE UPPER SKIN PANEL UPPER SURFACE, JUST INBOARD OF ENGINE STRUT. REMOVED AND INSTALLED NEW RIGHT WING FIXED LEADING EDGE SKIN PANEL. PER B737NG SRM 51-40-02.
